ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

џндекс.Њетрика

Volume 22, 2020, Issue 2

Approximation of Bivariate Functions by Fourier-Tchebychev "Circular'' Sums in \(L_{2,\rho}\)


Jurakhonov, O. A.
Vladikakazian Mathematical Journal. 2020 . Vol. 22. Issue 2. P.5-17
DOI 10.46698/n6807-7263-4866-r
 

On Unbounded Integral Operators with Quasisymmetric Kernels


Korotkov, V. B.
Vladikakazian Mathematical Journal. 2020 . Vol. 22. Issue 2. P.18-23
DOI 10.46698/y3646-7660-8439-j
 

Automorphisms of a Distance Regular Graph with Intersection Array {48,35,9;1,7,40}


Makhnev, A. A. , Bitkina, V. V. , Gutnova, A. K.
Vladikakazian Mathematical Journal. 2020 . Vol. 22. Issue 2. P.24-33
DOI 10.46698/n0833-6942-7469-t
 

Approximation Properties of Discrete Fourier Sums in Polynomials Orthogonal on Non-Uniform Grids


Nurmagomedov, A. A.
Vladikakazian Mathematical Journal. 2020 . Vol. 22. Issue 2. P.34-47
DOI 10.46698/k4355-6603-4655-y
 

Tosha-Degree Equivalence Signed Graphs


Rajendra, R. , Reddy, P. S. K.
Vladikakazian Mathematical Journal. 2020 . Vol. 22. Issue 2. P.48-52
DOI 10.46698/m4113-7350-5686-a
 

On Multidimensional Determinant Differential-Operator Equations


Rakhmelevich, I. V.
Vladikakazian Mathematical Journal. 2020 . Vol. 22. Issue 2. P.53-69
DOI 10.46698/g9113-3086-1480-k
 

On Positive Solutions of the Boundary Value Problem for a Nonlinear Integro-Differential Equation on a Semi-Infinite Interval


Khachatryan, Kh. A. , Petrosyan, H. S.
Vladikakazian Mathematical Journal. 2020 . Vol. 22. Issue 2. P.70-82
DOI 10.46698/o2774-2458-4152-d
 

On Representation of Certain Integrals Using the Values of a Function and its Derivatives


Shustov, V. V.
Vladikakazian Mathematical Journal. 2020 . Vol. 22. Issue 2. P.83-97
DOI 10.46698/v5909-5966-1536-u
 

Sergej Nikolaevich Melikhov (on his 60's anniversary)



Vladikakazian Mathematical Journal. 2020 . Vol. 22. Issue 2. P.98-99
 

In Memory of Alexei Borisovich Shabat (08.08.1937 - 24.03.2020)



Vladikakazian Mathematical Journal. 2020 . Vol. 22. Issue 2. P.100-102
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт